zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems and uniqueness of the periodic solution for the hematopoiesis models. (English) Zbl 1239.34083
Summary: We present some results on the existence and uniqueness of periodic solutions for a hematopoiesis model which is described by a functional differential equation with multiple delays.

34K13Periodic solutions of functional differential equations
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
34K60Qualitative investigation and simulation of models
Full Text: DOI
[1] M. C. Mackey and L. Glass, “Oscillation and chaos in physiological control systems,” Science, vol. 197, no. 4300, pp. 287-289, 1977.
[2] G. Liu, J. Yan, and F. Zhang, “Existence and global attractivity of unique positive periodic solution for a model of hematopoiesis,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 157-171, 2007. · Zbl 1155.34041 · doi:10.1016/j.jmaa.2006.12.015
[3] X.-T. Yang, “Existence and global attractivity of unique positive almost periodic solution for a model of hematopoiesis,” Applied Mathematics B, vol. 25, no. 1, pp. 25-34, 2010. · Zbl 1224.34150 · doi:10.1007/s11766-010-2111-6
[4] S. H. Saker, “Oscillation and global attractivity in hematopoiesis model with periodic coefficients,” Applied Mathematics and Computation, vol. 142, no. 2-3, pp. 477-494, 2003. · Zbl 1048.34114 · doi:10.1016/S0096-3003(02)00315-6
[5] A. Zaghrout, A. Ammar, and M. M. A. El-Sheikh, “Oscillations and global attractivity in delay differential equations of population dynamics,” Applied Mathematics and Computation, vol. 77, no. 2-3, pp. 195-204, 1996. · Zbl 0848.92018 · doi:10.1016/S0096-3003(95)00213-8
[6] E. de Pascale and L. de Pascale, “Fixed points for some non-obviously contractive operators,” Proceedings of the American Mathematical Society, vol. 130, no. 11, pp. 3249-3254, 2002. · Zbl 1002.47031 · doi:10.1090/S0002-9939-02-06704-7
[7] Y. Liu and X. Wang, “Contraction conditions with perturbed linear operators and applications,” Mathematical Communications, vol. 15, no. 1, pp. 25-35, 2010. · Zbl 1214.47051 · http://hrcak.srce.hr/mathematical-communications
[8] T. Suzuki, “Lou’s fixed point theorem in a space of continuous mappings,” Journal of the Mathematical Society of Japan, vol. 58, no. 3, pp. 769-774, 2006. · Zbl 1106.47049 · doi:10.2969/jmsj/1156342037 · euclid:jmsj/1156342037